# SDR CA121219005

- Difficulty date: December 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 6,026 hours
- Engine: Lyc LO360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 86562024
- Condition: Cracked
- Location: Lt Aileron
- Part time: 4,182 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO CRACKS WERE OBSERVED NEAR THE T/E OF THE INBD UPPER SURFACE OF THE LT AILERON DURING SCHEDULED MAINTENANCE.
